# SDR USAA2013120600006

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 49,506 hours, 18,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 1C EMERGENCY LIGHT HAS RED LENS.  SHOULD BE CLEAR.  INSTALLED CLEAR LENS ON EMERGENCY LIGHT AT SEAT 1C.
